Journal of Mathematical Sciences

, Volume 150, Issue 3, pp 2115–2122

Mean values connected with the Dedekind zeta function

Article

DOI: 10.1007/s10958-008-0126-9

Cite this article as:
Fomenko, O.M. J Math Sci (2008) 150: 2115. doi:10.1007/s10958-008-0126-9

Abstract

For a cubic extension K3/ℚ, which is not normal, new results on the behavior of mean values of the Dedekind zeta function of the field K3 in the critical strip are obtained.

Let M(m) denote the number of integral ideals of the field K3 of norm m. For the sums
$$\sum\limits_{m \leqslant x} {M(m)^2 } and \sum\limits_{m \leqslant x} {M(m)^3 } $$
asymptotic formulas are derived. Previously, only upper bounds for these sums were known. Bibliography: 23 titles.

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.St.Petersburg Department of the Steklov Mathematical InstituteSt.PetersburgRussia

Personalised recommendations